# SDR DLM88040257

- Difficulty date: March 23, 2003
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 30,729 hours, 24,021 cycles
- Engine: Pwa JT8D219
- Engine time: 37,816 hours, 29,983 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 76960612
- Part serial: 718224
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 37,816 hours, 29,983 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE ROLLED BACK DURING LEVEL OFF AT 8000 FT.  ENGINE SHUTDOWN PER CHECKLIST.  MTC IN PROGRESS.  REPLACED NR 2 ENGINE FCU, PWR AND FUEL CUTOFF TELE-FLEX PUSH/PULL CABLES.
